Local maximal operators on measure metric spaces
Lin, Chin-Cheng (National Central University (Taiwan). Department of Mathematics)
Stempak, Krzysztof (Politechnika Wroclawska (Wroclaw, Polònia). Instytut Matematyki i Informatyki)
Wang, Ya-Shu (National Central University (Taiwan). Department of Mathematics)

Fecha: 2013
Resumen: The notion of local maximal operators and objects associated to them is introduced and systematically studied in the general setting of measure metric spaces. The locality means here some restrictions on the radii of involved balls. The notion encompasses different definitions dispersed throughout the literature. One of the aims of the paper is to compare properties of the 'local' objects with the 'global' ones (i. e. these with no restrictions on the radii of balls). An emphasis is put on the case of locality function of Whitney type. Some aspects of this specific case were investigated earlier by two out of three authors of the present paper.
Derechos: Tots els drets reservats
Lengua: Anglès.
Documento: article ; recerca ; publishedVersion
Materia: Local maximal operators ; Measure metric spaces ; Locality functions of Whitney type ; Local Ap weights ; Local BMO spaces
Publicado en: Publicacions matemàtiques, Vol. 57 Núm. 1 (2013) , p. 239-264, ISSN 0214-1493

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/298369


26 p, 435.6 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques
Artículos > Artículos de investigación

 Registro creado el 2015-09-28, última modificación el 2019-07-20



   Favorit i Compartir